Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution
HTML articles powered by AMS MathViewer

by Detlef Müller PDF
Proc. Amer. Math. Soc. 121 (1994), 307-310 Request permission

Abstract:

We present an example of a homogeneous, left-invariant differential operator on the Heisenberg group ${H_3}$ which admits fundamental solutions but no tempered ones. This answers a question raised by Corwin in the negative.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 22E25
  • Retrieve articles in all journals with MSC: 22E30, 22E25
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 307-310
  • MSC: Primary 22E30; Secondary 22E25
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1179590-7
  • MathSciNet review: 1179590